# SDR AALA202503039649

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 23,798 hours, 9,393 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT-HAND EMERGENCY DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
